# SDR DXTA2020082003992

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 2,197 hours, 1,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE IS JAMMED IN THE OPEN POSITION.  UNABLE TO SECURE DOOR CLOSED.  SIGN-OFF.  FOUND SLIDING BOLTS HAD SLID INSIDE THE DOOR AND JAMMED THE ENTIRE DOOR MECHANISM.  PERFORMED ALL RIGGING AND HEALTH CHECKS, AS PER CESSNA TEAM 680 REQUESTS.  WORK PERFORMED PER CESSNA CE-680A MM, CH.52-10-04 AS APPLICABLE.
